Plane-like minimizers for a non-local Ginzburg-Landau-type energy in a periodic medium
[Minimiseurs proches d’un plan pour une énergie non locale de type Ginzburg-Landau dans un milieu périodique]
Journal de l’École polytechnique — Mathématiques, Tome 4 (2017) , pp. 337-388.

Nous considérons une équation de transition de phase non locale dans un milieu périodique et nous construisons des solutions dont l’interface se trouve dans un domaine de direction prescrite et de largeur universelle. Les solutions construites jouissent aussi d’une propriété de minimalité locale par rapport à une certaine fonctionnelle d’énergie non locale.

We consider a non-local phase transition equation set in a periodic medium and we construct solutions whose interface stays in a slab of prescribed direction and universal width. The solutions constructed also enjoy a local minimality property with respect to a suitable non-local energy functional.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jep.45
Classification : 35R11,  35A15,  35B08,  82B26,  35B65
Mots clés : Énergies non locales, transitions de phase, minimiseurs de type plan, laplacien fractionnaire
@article{JEP_2017__4__337_0,
     author = {Matteo Cozzi and Enrico Valdinoci},
     title = {Plane-like minimizers for {a~non-local~Ginzburg-Landau-type} energy in~a~periodic~medium},
     journal = {Journal de l{\textquoteright}\'Ecole polytechnique {\textemdash} Math\'ematiques},
     pages = {337--388},
     publisher = {\'Ecole polytechnique},
     volume = {4},
     year = {2017},
     doi = {10.5802/jep.45},
     mrnumber = {3623357},
     zbl = {06754330},
     language = {en},
     url = {https://jep.centre-mersenne.org/articles/10.5802/jep.45/}
}
Matteo Cozzi; Enrico Valdinoci. Plane-like minimizers for a non-local Ginzburg-Landau-type energy in a periodic medium. Journal de l’École polytechnique — Mathématiques, Tome 4 (2017) , pp. 337-388. doi : 10.5802/jep.45. https://jep.centre-mersenne.org/articles/10.5802/jep.45/

[AB06] F. Auer & V. Bangert - “Differentiability of the stable norm in codimension one”, Amer. J. Math. 128 (2006) no. 1, p. 215-238 | Article | MR 2197072 | Zbl 1095.53050

[BBM01] J. Bourgain, H. Brezis & P. Mironescu - “Another look at Sobolev spaces”, in Optimal control and partial differential equations (Paris, 2000) (J. L. Menaldi, E. Rofman & A. Sulem, eds.), IOS Press, Amsterdam, 2001, p. 439-455

[BL17] L. Brasco & E. Lindgren - “Higher Sobolev regularity for the fractional p-Laplace equation in the superquadratic case”, Adv. Math. 304 (2017), p. 300-354 | Article | MR 3558212 | Zbl 1364.35055

[Bre11] H. Brezis - Functional analysis, Sobolev spaces and partial differential equations, Universitext, Springer, New York, 2011 | Zbl 1220.46002

[BV08] I. Birindelli & E. Valdinoci - “The Ginzburg-Landau equation in the Heisenberg group”, Commun. Contemp. Math. 10 (2008) no. 5, p. 671-719 | Article | MR 2446895 | Zbl 1154.35017

[CC95] L. A. Caffarelli & A. Córdoba - “Uniform convergence of a singular perturbation problem”, Comm. Pure Appl. Math. 48 (1995) no. 1, p. 1-12 | Article | MR 2227143 | Zbl 1090.49019

[CC06] L. A. Caffarelli & A. Córdoba - “Phase transitions: uniform regularity of the intermediate layers”, J. reine angew. Math. 593 (2006), p. 209-235 | Article | MR 3148114 | Zbl 1282.35399

[CC14] X. Cabré & E. Cinti - “Sharp energy estimates for nonlinear fractional diffusion equations”, Calc. Var. Partial Differential Equations 49 (2014) no. 1-2, p. 233-269 | Article | MR 1310848 | Zbl 0829.49013

[CdlL01] L. A. Caffarelli & R. de la Llave - “Planelike minimizers in periodic media”, Comm. Pure Appl. Math. 54 (2001) no. 12, p. 1403-1441 | Article | MR 1852978 | Zbl 1036.49040

[Coz16] M. Cozzi - “Regularity results and Harnack inequalities for minimizers and solutions of nonlocal problems: a unified approach via fractional De Giorgi classes” (2016), arXiv:1609.09277

[Coz17] M. Cozzi - “Interior regularity of solutions of non-local equations in Sobolev and Nikol’skii spaces”, Ann. Mat. Pura Appl. (2017), online: doi:10.1007/s10231-016-0586-3 | Article | MR 3624965 | Zbl 1371.35312

[CS09] L. A. Caffarelli & L. Silvestre - “Regularity theory for fully nonlinear integro-differential equations”, Comm. Pure Appl. Math. 62 (2009) no. 5, p. 597-638 | Article | MR 2494809 | Zbl 1170.45006

[CS11] L. A. Caffarelli & L. Silvestre - “Regularity results for nonlocal equations by approximation”, Arch. Rational Mech. Anal. 200 (2011) no. 1, p. 59-88 | Article | MR 2781586 | Zbl 1231.35284

[CV17] M. Cozzi & E. Valdinoci - “Planelike minimizers of nonlocal Ginzburg-Landau energies and fractional perimeters in periodic media” (2017), preprint | Zbl 1393.35269

[DCKP14] A. Di Castro, T. Kuusi & G. Palatucci - “Nonlocal Harnack inequalities”, J. Funct. Anal. 267 (2014) no. 6, p. 1807-1836 | Article | MR 3237774 | Zbl 1302.35082

[DCKP16] A. Di Castro, T. Kuusi & G. Palatucci - “Local behavior of fractional p-minimizers”, Ann. Inst. H. Poincaré Anal. Non Linéaire 33 (2016) no. 5, p. 1279-1299 | Article | MR 3542614 | Zbl 1355.35192

[DFV14] S. Dipierro, A. Figalli & E. Valdinoci - “Strongly nonlocal dislocation dynamics in crystals”, Comm. Partial Differential Equations 39 (2014) no. 12, p. 2351-2387 | Article | MR 3259559 | Zbl 1304.35731

[DK15] B. Dyda & M. Kassmann - “Regularity estimates for elliptic nonlocal operators” (2015), arXiv:1509.08320v2

[dlLV07] R. de la Llave & E. Valdinoci - “Multiplicity results for interfaces of Ginzburg-Landau-Allen-Cahn equations in periodic media”, Adv. Math. 215 (2007) no. 1, p. 379-426 | Article | MR 2354993 | Zbl 1152.35038

[DNPV12] E. Di Nezza, G. Palatucci & E. Valdinoci - “Hitchhiker’s guide to the fractional Sobolev spaces”, Bull. Sci. Math. 136 (2012) no. 5, p. 521-573 | Article | MR 2944369 | Zbl 1252.46023

[DPV15] S. Dipierro, G. Palatucci & E. Valdinoci - “Dislocation dynamics in crystals: a macroscopic theory in a fractional Laplace setting”, Comm. Math. Phys. 333 (2015) no. 2, p. 1061-1105 | Article | MR 3296170 | Zbl 1311.35313

[Dáv13] G. Dávila - “Plane-like minimizers for an area-Dirichlet integral”, Arch. Rational Mech. Anal. 207 (2013) no. 3, p. 753-774 | Article | MR 3017285 | Zbl 1260.49004

[Fri12] A. Friedman - “PDE problems arising in mathematical biology”, Netw. Heterog. Media 7 (2012) no. 4, p. 691-703 | Article | MR 3004682 | Zbl 1260.49001

[GM12] M. Giaquinta & L. Martinazzi - An introduction to the regularity theory for elliptic systems, harmonic maps and minimal graphs, Appunti. Scuola Normale Superiore di Pisa (Nuova Serie), vol. 11, Edizioni della Normale, Pisa, 2012 | MR 3099262 | Zbl 1262.35001

[Hed32] G. A. Hedlund - “Geodesics on a two-dimensional Riemannian manifold with periodic coefficients”, Ann. of Math. (2) 33 (1932) no. 4, p. 719-739 | Article | MR 1503086 | Zbl 58.1256.01

[Kas09] M. Kassmann - “A priori estimates for integro-differential operators with measurable kernels”, Calc. Var. Partial Differential Equations 34 (2009) no. 1, p. 1-21 | Article | MR 2448308 | Zbl 1158.35019

[Kas11] M. Kassmann - “Harnack inequalities and Hölder regularity estimates for nonlocal operators revisited” (2011), available at http://www.math.uni-bielefeld.de/sfb701/files/preprints/sfb11015.pdf

[Mat90] J. N. Mather - “Differentiability of the minimal average action as a function of the rotation number”, Bol. Soc. Brasil. Mat. (N.S.) 21 (1990) no. 1, p. 59-70 | Article | MR 1139556 | Zbl 0766.58033

[Nab97] F. R. N. Nabarro - “Fifty-year study of the Peierls-Nabarro stress”, Mater. Sci. Eng. A 234 (1997), p. 67-76 | Article

[NV07] M. Novaga & E. Valdinoci - “The geometry of mesoscopic phase transition interfaces”, Discrete Contin. Dynam. Systems 19 (2007) no. 4, p. 777-798 | Article | MR 2342272 | Zbl 1152.35005

[Pon04] A. C. Ponce - “An estimate in the spirit of Poincaré’s inequality”, J. Eur. Math. Soc. (JEMS) 6 (2004) no. 1, p. 1-15 | Article | MR 2041005 | Zbl 1051.46019

[PSV13] G. Palatucci, O. Savin & E. Valdinoci - “Local and global minimizers for a variational energy involving a fractional norm”, Ann. Mat. Pura Appl. (4) 192 (2013) no. 4, p. 673-718 | Article | MR 3081641 | Zbl 1278.82022

[PV05] A. Petrosyan & E. Valdinoci - “Geometric properties of Bernoulli-type minimizers”, Interfaces Free Bound. 7 (2005) no. 1, p. 55-77 | Article | MR 2126143 | Zbl 1259.49060

[Sil06] L. Silvestre - “Hölder estimates for solutions of integro-differential equations like the fractional Laplace”, Indiana Univ. Math. J. 55 (2006) no. 3, p. 1155-1174 | Article | Zbl 1101.45004

[SV12] O. Savin & E. Valdinoci - “Γ-convergence for nonlocal phase transitions”, Ann. Inst. H. Poincaré Anal. Non Linéaire 29 (2012) no. 4, p. 479-500 | Article | MR 2948285 | Zbl 1253.49008

[SV13] R. Servadei & E. Valdinoci - “Lewy-Stampacchia type estimates for variational inequalities driven by (non)local operators”, Rev. Mat. Iberoamericana 29 (2013) no. 3, p. 1091-1126 | Article | MR 3090147 | Zbl 1275.49016

[SV14] O. Savin & E. Valdinoci - “Density estimates for a variational model driven by the Gagliardo norm”, J. Math. Pures Appl. (9) 101 (2014) no. 1, p. 1-26 | Article | MR 3133422 | Zbl 1278.49016

[SV14] R. Servadei & E. Valdinoci - “Weak and viscosity solutions of the fractional Laplace equation”, Publ. Mat. 58 (2014) no. 1, p. 133-154 | Article | MR 3161511 | Zbl 1292.35315

[Val04] E. Valdinoci - “Plane-like minimizers in periodic media: jet flows and Ginzburg-Landau-type functionals”, J. reine angew. Math. 574 (2004), p. 147-185 | MR 2099113 | Zbl 1210.76132